Headache, Shop by Condition for Headache Products, Cold & Flu Remedies and Cold & Flu Treatment & Relief Products

Extra Strength Acetaminophen Tablets - 500 mg
Quick Look
Features
  • Compares to Tylenol Extra Strength
  • Contains no aspirin
  • Pain reliever
  • Fever reducer
Price Guarantee
Our Price:
Allegro ID: 192173
Choose Options for Extra Strength Acetaminophen Tablets - 500 mg
Sort by
View: 1-5 of 5 items
Night Time Pain Medicine and Sleep Aid
Quick Look
$3.14
Bottle of 50


Add Night Time Pain Medicine and Sleep Aid to Cart
Geri-Care Pharmaceuticals
Allegro ID: 192174
Product Rating
(1 Ratings)
Read Reviews
Childrens Acetaminophen Elixir - 16 oz Bottle
Quick Look
$4.02
Bottle of 1


Add Childrens Acetaminophen Elixir - 16 oz Bottle to Cart
Geri-Care Pharmaceuticals
Allegro ID: 192175
Extra Strength Acetaminophen Caplets - 500 mg
Quick Look

Choose Options for Extra Strength Acetaminophen Caplets - 500 mg
GSMS
Allegro ID: 192170
Product Rating
(1 Ratings)
Read Reviews
Enteric Coated Aspirin - 325 mg
Quick Look

Choose Options for Enteric Coated Aspirin - 325 mg
Geri-Care Pharmaceuticals
Allegro ID: 192183
Ibuprofen - 200mg
Quick Look
$19.30
Bottle of 500


Add Ibuprofen - 200mg to Cart
Sunmark
Allegro ID: 192195
Product Rating
(1 Ratings)
Read Reviews
View: 1-5 of 5 items
Pages: 1

Exceptional Deals - Hurry, Sale Ends Soon!



Quick Look


Our Price  $6.87 - $9.50

Offer Expires in 37 Hours



Quick Look
Quick Look

What Our Customers Are Saying...